# SDR AALA20100915JFK01

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 78,813 hours, 12,256 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-CDG.  CREW REPORTED NUMBER TWO ENGINE START VALVE MESSAGE ILLUMINATED.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED START VALVE, CONTROL PANEL, SPEED CARD, AND RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
